MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR73, 12X100 KII OPT ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTR73, 12X100 KII OPT ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTR73
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: retroperitoneoscopic total nephroureterectomy.Event description: complaint 1 of 2: 2023-000150, complaint 2 of 2: 2023-000151.Report from the sales rep: one of the wing tabs of the cannula was broken when the seal was removed and a suction or something was performed.Instead of replacing the trocar, the seal part was fixed with tape, and the procedure was completed.It has also occurred with another ctr73 used in the same patient.Initial investigation report: the event unit was returned to us and visually inspected.One of the wing tabs of the cannula was broken.The area around the broken tab was scratched as if it had been rubbed.The unit will be returned to amr for further evaluation.Intervention: instead of replacing the trocar, the seal part was fixed with tape, and the procedure was completed.Patient status: no patient injury.
 
Event or Problem Description
Procedure performed: retroperitoneoscopic total nephroureterectomy.Event description: complaint 1 of 2: 2023-000150, mfr report # 2027111-2023-00325.Complaint 2 of 2: 2023-000151, mfr report # 2027111-2023 00326.Report from the sales rep one of the wing tabs of the cannula was broken when the seal was removed and a suction or something was performed.Instead of replacing the trocar, the seal part was fixed with tape, and the procedure was completed.It has also occurred with another ctr73 used in the same patient.Initial investigation report the event unit was returned to us and visually inspected.One of the wing tabs of the cannula was broken.The area around the broken tab was scratched as if it had been rubbed.The unit will be returned to amr for further evaluation.Intervention: instead of replacing the trocar, the seal part was fixed with tape, and the procedure was completed.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, with the fractured cannula tab.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.

Brand Name
CTR73, 12X100 KII OPT ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key16269490
Report Number2027111-2023-00325
Device Sequence Number17629702
Product Code GCJ
UDI-Device Identifier00607915123680
UDI-Public(01)00607915123680(17)250501(30)01(10)1447897
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Model NumberCTR73
Device Catalogue Number101219401
Device Lot Number1447897
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer01/18/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown